Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 111, NWS Raleigh, NC

June 19, 20174 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 19, 2017, 3:30 PM EDT for 4 counties in North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2017, 3:30 PM EDT (19:30 UTC)
Expired
Jun 19, 2017, 4:01 PM EDT
In force
31 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 89 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS52 KRAH 191930
SVRRAH
NCC051-085-093-125-192015-
/O.NEW.KRAH.SV.W.0111.170619T1930Z-170619T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
330 PM EDT MON JUN 19 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  East central Moore County in central North Carolina...
  Southwestern Harnett County in central North Carolina...
  Northwestern Cumberland County in central North Carolina...
  Northern Hoke County in central North Carolina...

* Until 415 PM EDT

* At 329 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Raeford, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fayetteville, Raeford, Fort Bragg, Pope AFB, Spring Lake, Silver
  City, Pineview, Anderson Creek, Timberlake and Ashley Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3497 7927 3500 7938 3510 7940 3540 7898
      3518 7879
TIME...MOT...LOC 1929Z 235DEG 23KT 3507 7927 

HAIL...1.00IN
WIND...60MPH
 
$$

26
2 follow-up statements
747 
WWUS52 KRAH 191941 RRA
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
341 PM EDT MON JUN 19 2017

NCC051-085-093-125-192015-
/O.CON.KRAH.SV.W.0111.000000T0000Z-170619T2015Z/
Moore NC-Harnett NC-Cumberland NC-Hoke NC-
341 PM EDT MON JUN 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL MOORE...SOUTHWESTERN HARNETT...NORTHWESTERN
CUMBERLAND AND NORTHEASTERN HOKE COUNTIES...

At 341 PM EDT, a severe thunderstorm was located 7 miles north of
Raeford, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fayetteville, Fort Bragg, Pope AFB, Spring Lake, Pineview, Anderson
Creek and Timberlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3500 7921 3503 7933 3513 7936 3540 7898
      3518 7879
TIME...MOT...LOC 1941Z 245DEG 25KT 3509 7919 

HAIL...1.00IN
WIND...60MPH
 
$$

26
289 
WWUS52 KRAH 192001
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
401 PM EDT MON JUN 19 2017

NCC051-085-093-125-192009-
/O.CAN.KRAH.SV.W.0111.000000T0000Z-170619T2015Z/
Moore NC-Harnett NC-Cumberland NC-Hoke NC-
401 PM EDT MON JUN 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOORE...
SOUTHWESTERN HARNETT...NORTHWESTERN CUMBERLAND AND NORTHEASTERN HOKE
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.  However, gusty winds up 
to 45 mph and heavy rain will remain possible from Fort Bragg and 
Spring Lake to Timberlake, and surrounding areas, through 415 pm. 

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3500 7921 3503 7933 3513 7936 3540 7898
      3518 7879
TIME...MOT...LOC 1958Z 235DEG 23KT 3516 7907 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:12 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 19, 2:12 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
212 PM EDT Mon Jun 19 2017

.SYNOPSIS...
A cold front will track east across the mountains this evening, then
stall over the Carolinas tonight. The front will gradually dissipate
over the region on Tuesday.

&&

.NEAR TERM /Today and Tonight/...
As of 200 PM Monday...

Overview: A cold front attendant a vertically stacked cyclone in
vicinity of Hudson Bay will track east across the southern
Appalachians this aft/eve, then stall over central NC tonight. Broad
cyclonic flow aloft will develop over the region this afternoon into
tonight as an upper level trough over the upper Great Lakes
progresses eastward into the OH Valley (this aft/eve) and northern
Mid-Atlantic (tonight). Expect an increasing potential for DPVA
attendant small amplitude waves as cyclonic flow aloft becomes
established this evening/tonight.

Environment: An extremely moist airmass is in place across central
NC today, with surface dewpoints ranging from 72-75F and 925 mb
dewpoints near ~20C (68F). Despite the presence of weak mid-level
lapse rates, rich low-level moisture and strong diurnal heating
(highs ranging from the mid/upper 80s W/NW to lower 90s E/SE) will
yield 1500-2500 J/kg of MLCAPE by peak heating. As of 17Z, CINH had
entirely eroded and moderate diurnal destabilization (1500-2000 J/kg
MLCAPE) had been achieved over most of central NC. Isolated
convection cannot be ruled out anywhere through mid-afternoon in
assoc/w mesoscale features such as differential heating boundaries,
the seabreeze and/or outflow from convection that develops along the
seabreeze. The relative best forcing will not arrive until late this
evening/tonight (21-06Z) when the SFC-925 front progresses into the
western Piedmont and small amplitude waves /DPVA/ become more likely
as cyclonic flow aloft strengthens over the region.

Hazardous Weather: Portions of central NC (primarily along/west of
Hwy 1) are in a slight risk for severe thunderstorms this afternoon
and evening. Strengthening westerly wind shear (25-35 knots by 21-
00Z) suggests multicellular organization will predominate, though
transient supercellular organization cannot be ruled out. As
activity develops along the front and/or on the eastern slopes of
the Appalachians by late afternoon, expect convection to grow
upscale via outflow as it progresses across the western Piedmont
toward the Hwy 1 corridor. Moderate instability, moderate DCAPE (750-
1000 J/kg), and high PWAT (~2.00") suggest severe downbursts will be
possible in association with any deep convection this afternoon and
evening, with the greatest potential along/west of Hwy 1 where cold
pool consolidation is most likely to occur in vicinity of peak
heating. Torrential rainfall can be expected with any deep
convection this afternoon through tonight (rainfall rates 1-3" per
hour). Isolated flash flooding will be possible in areas repeatedly
affected by convection, particularly urban, low-lying, and other
flood prone locations. -Vincent

&&

.SHORT TERM /Tuesday and Tuesday night/...
As of 200 PM Monday...

The cold front progressing into the region late this evening is
expected to stall over central NC tonight and persist during the day
Tue, amidst broad cyclonic flow aloft and rich moisture (PWAT
~2.00"). With the above in mind, expect numerous showers/storms in
vicinity of the stalled front Tue/Tue night, primarily east of Hwy 1
and south of Hwy 64. Little potential for convection is expected
north of the front in the far N/NW Piedmont near the VA border where
a drier airmass (PWAT ~1.50" and dewpoints in the lower 60s) is
progged to be in place during the day Tue. However, even in the
northern Piedmont, isold to sct convection will be possible AOA ~00Z
as the front washes out and moisture returns N/NW toward the
Appalachians. With cloud cover and convection, expect highs in the
lower 80s across most of central NC. Lows Tue night should range
from the mid 60s far N/NW to lower 70s far S/SE. -Vincent

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 100 AM Monday...

With the main front expected to stall over eastern NC, there should
be enough drying in the atmosphere to suppress convection especially
across western and northern sections of NC. The close proximity of
the front in the SE supports the continuation of at least a chance
of showers and thunderstorms in the south and east Wednesday
afternoon into the evening. Temperatures will be a bit cooler again
Wednesday, but highs in the mid 80s give or take a few degrees
appear on target. Lows in the mid to upper 60s are expected again
Wednesday night, with lower 70s in the SE.

Deep moisture is expected to return quickly from the south on
Thursday as high pressure builds in the western Atlantic, and the
return flow around the high will bring the surge of deep subtropical
moisture back with dew points again in the 70s. Once the moisture
returns, the chance of showers and thunderstorms will increase again
with 50-70 POP warranted Thu-Fri. Highs will warm back into the 85-
90 range with lows in the upper 60s to lower 70s both days.

Showers and thunderstorms appear to likely continue Friday through
Sunday with a very moist flow mid/upper flow, very moist boundary
layer, and a cold front (or two) making runs toward the region,
likely stalling before pushing deep into central NC. So, a
continuation of high POP's, and eventually a flood or flash flood
risk may evolve if the current QPF of 2-4 inches materializes into
the late week and weekend.

&&

.AVIATION /18Z Monday through Saturday/...
As of 130 PM Monday...

24 Hour TAF period: VFR ceilings (3000-4000 ft AGL) were present
over most of central NC early this afternoon. S/SW winds sustained
at 10-15 mph will gust up to 20-25 mph at times this afternoon and
evening. All terminals are expected to be affected by showers and
thunderstorms late this aft/eve into tonight as a cold front
progresses east of the mountains into the western Piedmont. The
overall best chance for showers/storms will fall roughly between 21Z
this afternoon and 06Z tonight, though convection could persist into
the 06-12Z time frame at eastern terminals. Isolated severe
thunderstorms capable of producing WSW wind gusts up to 50 knots
will be possible between 21-03Z, primarily at the INT/GSO/RDU
terminals.

Looking ahead: The aforementioned front is expected to stall over
central NC tonight, then gradually wash out during the day Tuesday.
Sub-VFR ceilings cannot be ruled out during the pre-dawn /early
morning/ hours each day this week. Diurnal convection will be
possible both Tue/Wed, though primarily at eastern terminals. Early
morning stratus and diurnal convection could potentially affect all
terminals Wed-Sat, though confidence is lower than avg. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...Badgett
AVIATION...Vincent
Hazardous weather outlook, Jun 19, 8:08 AM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
808 AM EDT Mon Jun 19 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-201215-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
808 AM EDT Mon Jun 19 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms across central North
Carolina late this afternoon and evening. Showers and thunderstorms
will develop along and ahead of a cold front as it tracks east of the
mountains later today. Isolated severe thunderstorms capable of
producing damaging wind gusts and hail up to the size of quarters
will be possible as activity progresses east across central North
Carolina late this afternoon and evening, primarily between 3 pm
this afternoon and 11 pm this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy rain will be possible early this week and again late this week
into this weekend. Isolated flash flooding will be possible in areas
repeatedly affected by heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Jun 19, 1:24 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
124 PM EDT MON JUN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     5 SW MCLEANSVILLE       36.06N 79.72W
06/19/2017                   GUILFORD           NC   DEPT OF HIGHWAYS

            TREE DOWN ON MCCONNELL ROAD. TIME ESTIMATED
            BY RADAR.

1225 AM     TSTM WND DMG     4 NNW PLEASANT GARDEN   36.02N 79.80W
06/19/2017                   GUILFORD           NC   PUBLIC

            TREE DOWN ON VANDALIA ROAD. TIME ESTIMATED
            BY RADAR.

1225 AM     TSTM WND DMG     1 S ASHEBORO            35.70N 79.81W
06/19/2017                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN ON GLENWOOD ROAD. TIME ESTIMATED
            BY RADAR.

1220 AM     TSTM WND DMG     4 ESE ARCHDALE          35.87N 79.90W
06/19/2017                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN ON CEDAR SQUARE ROAD NEAR ROUTE
            311. TIME ESTIMATED BY RADAR.

1215 AM     TSTM WND DMG     3 ENE ARCHDALE          35.92N 79.92W
06/19/2017                   GUILFORD           NC   BROADCAST MEDIA

            MULTIPLE TREES DOWN NEAR ROUTE 62. ONE TREE
            LANDED ON A GAZEBO. TIME ESTIMATED BY RADAR.
            REPORT VIA WFMY.

1210 AM     TSTM WND DMG     2 W TRINITY             35.89N 80.04W
06/19/2017                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN ON PROSPECT STREET. TIME ESTIMATED
            BY RADAR.

&&
Special weather statement, Jun 19, 2:40 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
240 PM EDT MON JUN 19 2017

NCZ077-191930-
Harnett NC-
240 PM EDT MON JUN 19 2017

...Strong thunderstorms will affect portions of Harnett County Until
330 PM EDT...

At 238 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Pope AFB, or 11 miles northwest of Fort Bragg,
moving northeast at 25 mph. Additional strong thunderstorms were
developing across central Harnett county, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lillington, Coats, Olivia, Pineview, Anderson Creek, Timberlake,
Seminole, Raven Rock State Park, Buies Creek and Duncan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is occurring with these storms. If driving, slow
down and exercise additional caution to avoid hydroplaning.

&&

LAT...LON 3520 7910 3521 7915 3524 7916 3527 7922
      3558 7891 3555 7880 3540 7867 3538 7867
      3536 7870 3519 7910
TIME...MOT...LOC 1838Z 235DEG 23KT 3527 7913

VINCENT
Special weather statement, Jun 19, 2:42 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
242 PM EDT MON JUN 19 2017

NCZ075-086-191930-
Hoke NC-Moore NC-
242 PM EDT MON JUN 19 2017

...A strong thunderstorm will affect portions of northern Hoke and
southeastern Moore Counties Until 330 PM EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Aberdeen, or 6 miles south of Southern Pines, moving northeast at 20
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Southern Pines, Pinehurst, Aberdeen, Pinebluff, Vass and Ashley
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.

&&

LAT...LON 3504 7946 3506 7949 3509 7952 3516 7950
      3529 7927 3527 7922 3524 7917 3521 7915
      3519 7910 3514 7912 3500 7941
TIME...MOT...LOC 1841Z 235DEG 18KT 3509 7941

VINCENT
Special weather statement, Jun 19, 2:45 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
245 PM EDT MON JUN 19 2017

NCZ088-089-191930-
Sampson NC-Cumberland NC-
245 PM EDT MON JUN 19 2017

...A strong thunderstorm will affect portions of northwestern
Sampson and central Cumberland Counties Until 330 PM EDT...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Fayetteville, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Fayetteville, Godwin, Eastover, Stedman, Wade, Falcon, Linden, Vander
and Cedar Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.

&&

LAT...LON 3497 7886 3504 7888 3526 7879 3526 7874
      3527 7872 3526 7870 3525 7862 3527 7857
      3525 7855 3522 7854 3519 7854 3500 7865
      3496 7869 3494 7876
TIME...MOT...LOC 1844Z 208DEG 17KT 3503 7879

VINCENT
Special weather statement, Jun 19, 3:11 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
311 PM EDT MON JUN 19 2017

NCZ041-192000-
Wake NC-
311 PM EDT MON JUN 19 2017

...A strong thunderstorm will affect portions of central Wake County
Until 400 PM EDT...

At 311 PM EDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Garner, or 7 miles southeast of Cary, moving northeast
at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Knightdale, Rolesville, Lake
Wheeler, Falls Lake Boat Ramp, Purnell and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.

&&

LAT...LON 3599 7846 3598 7843 3594 7839 3593 7835
      3592 7835 3563 7862 3561 7869 3566 7880
      3572 7881 3605 7863
TIME...MOT...LOC 1911Z 210DEG 22KT 3571 7871

VINCENT
Special weather statement, Jun 19, 3:15 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
315 PM EDT MON JUN 19 2017

NCZ041-042-077-192000-
Johnston NC-Harnett NC-Wake NC-
315 PM EDT MON JUN 19 2017

...A strong thunderstorm will affect portions of west central
Johnston...northeastern Harnett and south central Wake Counties
Until 400 PM EDT...

At 314 PM EDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Lillington, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lillington, Clayton, Angier, Coats, Coats Crossroads, Buies Creek and
Raven Rock State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is occurring with this storm. If driving, slow
down and exercise additional caution to avoid hydroplaning.

&&

LAT...LON 3536 7877 3537 7881 3544 7887 3547 7888
      3550 7884 3563 7864 3566 7857 3568 7850
      3565 7846 3555 7838 3552 7838 3548 7842
      3537 7869
TIME...MOT...LOC 1914Z 235DEG 18KT 3545 7876

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:00 PM EDTSpecial Weather StatementRAHForsyth60 min
Jun 18, 10:27 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph63 min
Jun 18, 11:34 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Guilford, Randolph86 min
Jun 18, 11:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford46 min
Jun 19, 12:01 AM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph44 min
Jun 19, 12:43 AM EDTSpecial Weather StatementRAHMontgomery, Stanly62 min
Jun 19, 1:05 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph85 min
Jun 19, 1:31 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 19, 1:19 PM EDTSpecial Weather StatementRAHSampson41 min
Jun 19, 2:40 PM EDTSpecial Weather StatementRAHHarnett50 min
Jun 19, 2:42 PM EDTSpecial Weather StatementRAHHoke48 min
Jun 19, 2:45 PM EDTSpecial Weather StatementRAHCumberland45 min
Jun 19, 3:11 PM EDTSpecial Weather StatementRAHWake49 min
Jun 19, 3:15 PM EDTSpecial Weather StatementRAHJohnston45 min
Jun 19, 3:25 PM EDTSevere Thunderstorm WarningRAHHarnett31 min
Jun 19, 3:59 PM EDTSpecial Weather StatementRAHNash46 min
Jun 19, 4:00 PM EDTSpecial Weather StatementRAHFranklin30 min
Jun 19, 4:14 PM EDTSpecial Weather StatementRAHJohnston61 min
Jun 19, 4:40 PM EDTSpecial Weather StatementRAHChatham, Durham, Granville, Lee, Vance50 min
Jun 19, 5:38 PM EDTSpecial Weather StatementRAHMontgomery52 min
Jun 19, 6:30 PM EDTSpecial Weather StatementRAHMoore45 min
Jun 19, 6:46 PM EDTSevere Thunderstorm WarningRAHHarnett, Hoke, Lee, Montgomery, Moore, Richmond59 min
Jun 19, 6:59 PM EDTSpecial Weather StatementRAHGranville, Person61 min
Jun 19, 7:21 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland25 min
Jun 19, 7:41 PM EDTSpecial Weather StatementRAHHarnett64 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.